# SDR AUS20010900

- Difficulty date: August 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315R
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 54285538010
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,230 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE ITT INDICATOR INTERNAL FAILURE.
